# SDR QXEA2018112800435

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00713
- Aircraft time: 1,869 hours, 1,258 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AUTOTHROTTLE ADVANCED IN 7.0 RESERVE, TAKEOFF CONTINUED. ON CLIMB OUT AUTOTHROTTLE DISCONNECTED, WITH AT FAIL, AUTOTHROTTLE RECONNECTED THEN OPERATED NORMALLY ( AUTOTHROTTLE CHANNELS ). REMOVED FROM SERVICE. CHECKED CMC AND FOUND FAULT CODES: 22310078TA1 AND 22310078TA2. BOTH DATED NOV 27, 2018 @ 14:47:59 IN CLIMB. PERFORMED AUTOTHROTTLE / THRUST CONTROL QUADRANT (TCQ) OPS TEST. REF AMM TASK 22-31-00-710-801-A. OPS TEST GOOD. PER FIM TASKS 22-31-00-810-909-A, AND 22-31-00-810-922-A THIS IS DETERMINED TO BE A "TRANSITORY" CONDITION. DEFERRAL PLACARDS REMOVED. RELATED CB'S ARE "IN". CLEARS MEL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
